MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CENTAUR XP ANALYZER

SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CENTAUR XP ANALYZER
Model Number ADVIA CENTAUR XP ANALYZER
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An outside of the united states (ous) customer contacted the siemens customer care center (ccc) and reported that erroneously elevated carcinoembryonic antigen (cea) & alpha-fetoprotein (afp) results on multiple patient samples on an advia centaur xp analyzer.Quality control (qc) was within range prior to running patient samples.A siemens customer service engineer (cse) was dispatched to the customer's site.During the visit, the cse observed that all reagent probes were slightly bent, misaligned and the probe shutter was not opening properly during the movement of the reagent probes.Upon further investigation, the cse identified that the plate adapter for the probe shutter was worn.The cse replaced the plate adapter, reagent cam shutter, reagent probe 1 (r1) and its sleeve, performed alignment for all three reagent probes, ran qc which recovered within acceptable ranges.Siemens further evaluated the event and concluded that the defective plate adapter of the probe shutter due to normal wear and tear, potentially contributed to the reported event.The analyzer is performing according to specifications.No further evaluation of this device is required.
 
Event or Problem Description
The customer reported that erroneously elevated alpha fetoprotein (afp) and carcinoembryonic antigen (cea) results were obtained on multiple patient samples when processed on an advia centaur xp analyzer.The initial results were reported to the physician(s) and were not questioned.The samples were repeated on the original analyzer.The repeat results obtained were consistent with the patient's history and considered correct.The repeat results were reported as correct results to the physician.There are no known reports of patient intervention or adverse health consequences due to the elevated afp and cea results.

Brand Name
ADVIA CENTAUR XP ANALYZER
Common Device Name
ADVIA CENTAUR XP ANALYZER
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS MANUFACTURING LIMITED
chapel lane, swords, co.
registration number: 8020888
dublin
EI  
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
870577433
MDR Report Key22402253
Report Number2432235-2025-00177
Device Sequence Number8408058
Product Code JJE
UDI-Device Identifier00630414573564
UDI-Public(01)00630414573564
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K041133
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberADVIA CENTAUR XP ANALYZER
Device Catalogue Number10364455
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2025
Initial Report FDA Received Date07/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/10/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown